Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Heavy bleeding even after 7 weeks of pregnancy - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   hi
User :   hello
Doctor :   how can i help you
User :   i had a baby 7 weeks ago and am still bleeding heavily
Doctor :   ok
User :   the dr says it is normal
Doctor :   bleeding per vagina isit
User :   but i can go through several pads at times
User :   yes
Doctor :   how many pads ur changing as of now
User :   today not many but it is starting heavy right now
Doctor :   Postpartum bleeding typically begins within hours after giving birth, and will continue for about two or three weeks after giving birth
Doctor :   For some women, postpartum bleeding may last for up to as many as six weeks after giving birth
User :   ive been to the ER twice and they keep telling refer to my dr should i get a second opinion
Doctor :   it will subside
Doctor :   if u do develop fever or chills or foul odor or bleeding still bright red after 7-10 days
Doctor :   then u need to consult them
User :   it has been bright red and i have been passing clots
Doctor :   if ur soaking one maxi pad in one then it could something serious

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor